# SDR IXXA06SMN028S

- Difficulty date: January 12, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Corroded
- Location: Rt Wing
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, RT WING INBOARD AILERON WITH CORROSION AND NON STANDARD REPAIR IN LOWER PLATING AT STA XA 550.00.  PERFORMED MAJOR REPAIR.  REMOVED CORROSION, FOUND OUT OF LIMITS.  REMOVED EXISTING PANEL PLATING (CORRODED) + REPAIR NON STANDARD.  FABRICATED NEW PANEL PLATING (AL2024T3 0.025) + BONDED FINGER DOUBLER (AL 2024T3 0.020) IAW DC8 SRM 57-8-1 FIG 1 ITEM B, K, DWG DOUGLAS 5705334.  BONDED BOTH PARTS WITH HYSOL IAW DC8 SRM 51-1-9.  CLEANED, TREATED AND PRIMED AREA + NEW PANEL PLATING INTERNAL PART IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACE IAW DC8 SRM 51-1-11.  INSTALLED NEW PANEL PLATING IAW DC8 SRM 51-1-1.
